# SDR SWAA2025032408355

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,772 hours, 30,598 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Number Two
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH SPEED REJECTED TAKEOFF DUE TO LARGE BIRD STRIKE ON #2 ENGINE. NO ABNORMAL INDICATIONS; HOWEVER PAX AND FLIGHT ATTENDANTS COMPLAINED OF AN ODOR. <[01] C/W BIRD STRIKE INSPECTION ON ACFT PER 05-51-18 BIRD REMAINS FOUND IN NUMBER TWO ENGINE EVIDENCE OF BIRD REMAINS IN CORE OF ENGINE NUMBER TWO; [02] COMPLETED BIRD STRIKE INSPECTION REF AMM 05-51-18. NO DAMAGE NOTED. COMPLETED E3 BORESCOPE REF TASK 772-00-02. NO DAMAGE NOTED. A/C OK FOR SERVICE.
